# SDR DALA2014100805480

- Difficulty date: October 7, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 66,010 hours, 49,594 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,   ELONGATED HOLES WERE FOUND COMMON TO THE LT ANGLE OF THE VERTICAL STABILIZER FRONT SPAR.  FOUR OF THE  HOLES ARE THE FIRST, FOURTH, FIFTH, AND SIXTH ABOVE ZFS=52. ONE OF THE HOLES IS THE FOURTH HOLE BELOW ZFS=52.    ER/A 529591-14AD SECT I WAS ACCOMPLISHED.
